MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC
Model Number 10112
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Burning Sensation (2146); Swelling/ Edema (4577)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the flex company's customer experience team via email stating that they had experienced a localized allergic reaction while using the device in early (b)(6) 2023.This was the customer's first time using the device.The customer stated that within approximately one to two hours of inserting the device they began to experience localized pain, swelling, and a burning sensation.The customer promptly removed the device, which did not alleviate their symptoms, so they sought evaluation and treatment at a local urgent care.The customer stated that their treating provider prescribed a course of prednisone, and that their symptoms were completely resolved after approximately three days.The customer has a known allergy to latex.The customer did not report any lingering symptoms or issues following the event.The company advised the customer to discontinue their use of the device and follow the instructions of their treating provider.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd.
#204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
jacqueline piscitello
318 lincoln blvd
#204
venice, CA 90291
4242092711
MDR Report Key19055906
Report Number3012971814-2024-00006
Device Sequence Number12808973
Product Code HHE
UDI-Device Identifier00851906007262
UDI-Public00851906007262
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale